# SDR HEEA0011965

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Failed
- Location: Cockpit Radar
- Component: P4001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RADAR IMAGE OCCASSIONALLY DISTORTED AND BROKEN.  WHEN UNIT WAS TURNED ON FOR TROUBLESHOOTING, SCREEN WOULD NOT COME ON (STAYED BLANK EVEN AFTER A LONG-UP PERIOD. REPLACED WITH SERVICEABLE PART.
